MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CF0620
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial mdr will be the only report submitted for mfr report #2954740-2017-00274.D2b: krd/hcg.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.
 
Event or Problem Description
It was reported by a healthcare professional that a g2 cmplx fill coil (641cf0620/s10184) was used during a procedure where the coil could not be detached.The coil was delivered, but not deployed.The coil was then re-sheathed and re-deployed but the coil would not detach.The coil was removed and discarded.
 
Additional Manufacturer Narrative
This final mdr will be the only report submitted.Conclusion: based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6886174
Report Number2954740-2017-00274
Device Sequence Number809287
Product Code KRD
UDI-Device Identifier10878528009594
UDI-Public(01)10878528009594(17)210331(10)S10184
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number641CF0620
Device Lot NumberS10184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date11/08/2017
Patient Sequence Number1